# SDR CA120709001

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT DURING FLIGHT AT 45,000 FT BOTH ENGINES FLAMED OUT AND RE-LIT IN-FLIGHT.  FURTHER COMMUNICATION WITH THE OWNER REVEALED THAT BOTH ENGINES WERE NOT RUNNING WHEN THE ACFT LANDED.  THE CREW PERFORMED A DEAD STICK LANDING SAFELY.  TROULBLESHOOTING ON-GOING WITH FIELD SERVICE REPRESENTATIVE.
